# SDR REXA2017040500481

- Difficulty date: April 5, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Punctured
- Location: Row 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OXYGEN MASK AT SEAT ROW NR 7 IS PUNCTURED.  REMOVED AND REINSTALLED PSU AT ROW 7 IAW AMM 25-28-01. REMOVED AND INSTALLED ONE OXYGEN MASK AT RT SEAT ROW 7 IAW AMM 32-21-09-420-801. AAR RE-37.
